Alert archive / Alabama / River Flood Warnings in 2018

River Flood Warning 29, NWS Mobile, AL

May 30, 2018Dallas County, Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this river flood warning at May 30, 2018, 10:51 PM CDT for Dallas County, Monroe County, Wilcox County, Alabama. It took effect at May 31, 2018, 2:20 PM CDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
May 30, 2018, 10:51 PM CDT (03:51 UTC)
In effect from
May 31, 2018, 2:20 PM CDT
Expired
Jun 1, 2018, 10:16 AM CDT
In force
20 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Dallas County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Birmingham radar (KBMX), 138 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alabama River near Miller's Ferry (MRFA1). The gauge peaked at 63.31 ft at Jun 1, 2018, 10:00 AM CDT.

actionminormoderate5060708005/3106/0106/02
Action stage
61 ft
Minor stage
66 ft
Moderate stage
80 ft
Major stage
83 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02427506, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

712 
WGUS44 KMOB 310351
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile, AL
1051 PM CDT Wed May 30 2018



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Alabama... 

  Alabama River Near Millers Ferry Dam affecting Dallas...Monroe and Wilcox 
  Counties.
  Alabama River Near Claiborne Dam - Tailwater affecting Clarke...Monroe and 
  Wilcox Counties.

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC047-099-131-010350-
/O.NEW.KMOB.FL.W.0029.180531T1920Z-180603T0600Z/
/MRFA1.1.ER.180531T1920Z.180602T0000Z.180603T0000Z.NO/
1051 PM CDT Wed May 30 2018

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Alabama River Near Millers Ferry Dam
* From Thursday afternoon until late Saturday night
* At 9 PM Wednesday the stage was...57.3 feet. 
* Minor flooding is forecast 
* Flood stage is 60 feet. 
* Forecast to rise above flood stage by tomorrow early afternoon and continue to
  rise near 68.5 feet by Friday evening. The river will fall below flood stage 
  by Saturday evening.
* At 66 feet...Farm and pasturelands in the area will flood and cattle should 
  be moved to higher ground.

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
 3184 8756 3215 8749                  

$$

ALC025-099-131-010350-
/O.NEW.KMOB.FL.W.0030.180602T0200Z-180604T1549Z/
/CLBA1.1.ER.180602T0200Z.180603T0600Z.180604T0949Z.NO/
1051 PM CDT Wed May 30 2018

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Alabama River Near Claiborne Dam - Tailwater
* From Friday evening until Monday morning
* At 9 PM Wednesday the stage was...32 feet. 
* Minor flooding is forecast 
* Flood stage is 42 feet. 
* Forecast to rise above flood stage by Friday before midnight and continue to 
  rise near 44.6 feet by early Sunday morning. The river will fall below flood 
  stage by Monday morning.
* At 35 feet...Flooding of pastureland begins along the lower Alabama River.
* At 40 feet...Considerable flooding of agricultural land.
* At 42 feet...Water begins to inundate the Eureka Landing community.
* At 43 feet...Access to Eureka Landing community stops, with access cut off.

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
 3114 8797 3150 8766                  

$$
3 follow-up statements
651 
WGUS84 KMOB 311538
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1038 AM CDT Thu May 31 2018
 

...The flood warning continues for the following rivers in Alabama...
 
  Alabama River Near Millers Ferry Dam affecting Dallas...Monroe and Wilcox 
  Counties. 
  Alabama River Near Claiborne Dam - Tailwater affecting Clarke...Monroe and 
  Wilcox Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC047-099-131-011537-
/O.EXT.KMOB.FL.W.0029.180531T2234Z-180603T0812Z/
/MRFA1.1.ER.180531T2234Z.180602T0600Z.180603T0212Z.NO/
1038 AM CDT Thu May 31 2018

...Flood Warning extended until late Saturday night...The Flood Warning 
continues for
  the Alabama River Near Millers Ferry Dam
* From late this afternoon until late Saturday night.
* At 9 AM Thursday the stage was 59.7 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 66 feet.
* Forecast to rise above flood stage by late this afternoon and continue to rise near 68.2 feet by early Saturday morning. The river will fall below flood 
  stage by Saturday night.
* At 66 feet...Farm and pasturelands in the area will flood and cattle should 
  be moved to higher ground.

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
 3184 8756 3215 8749                  

$$

ALC025-099-131-011537-
/O.EXT.KMOB.FL.W.0030.180601T2000Z-180604T0649Z/
/CLBA1.1.ER.180601T2000Z.180603T0600Z.180604T0049Z.NO/
1038 AM CDT Thu May 31 2018

...Flood Warning extended until late Sunday night...The Flood Warning continues 
for
  the Alabama River Near Claiborne Dam - Tailwater
* From tomorrow afternoon until late Sunday night.
* At 9 AM Thursday the stage was 35.5 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 42 feet.
* Forecast to rise above flood stage by tomorrow afternoon and continue to rise near 44.8 feet by early Sunday morning. The river will fall below flood stage by Sunday night.
* At 43 feet...Access to Eureka Landing community stops, with access cut off.

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
 3114 8797 3150 8766                  

$$
470 
WGUS84 KMOB 010323
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1023 PM CDT Thu May 31 2018
 

...The flood warning is cancelled for the following rivers in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County.
  
...The flood warning continues for the following rivers in Alabama...
 
  Alabama River Near Millers Ferry Dam affecting Dallas...Monroe and Wilcox 
  Counties. 
  Alabama River Near Claiborne Dam - Tailwater affecting Clarke...Monroe and 
  Wilcox Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC047-099-131-020322-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-180602T0600Z/
/MRFA1.1.ER.180602T0000Z.180602T0000Z.180602T0000Z.NO/
1023 PM CDT Thu May 31 2018

...Flood Warning extended until late Friday night...The Flood Warning continues 
for
  the Alabama River Near Millers Ferry Dam
* From tomorrow evening until late Friday night.
* At 9 PM Thursday the stage was 62.2 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 66.0 feet.
* Forecast to rise above flood stage by tomorrow evening and continue to rise 
  near 66.0 feet by tomorrow evening. 
* At 66.0 feet...Farm and pasturelands in the area will flood and cattle should 
  be moved to higher ground.

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
 3184 8756 3215 8749                  

$$

ALC025-099-131-020322-
/O.EXT.KMOB.FL.W.0030.180602T0900Z-180604T0120Z/
/CLBA1.1.ER.180602T0900Z.180603T0000Z.180603T1920Z.NO/
1023 PM CDT Thu May 31 2018

...Flood Warning extended until Sunday evening...The Flood Warning continues for
  the Alabama River Near Claiborne Dam - Tailwater
* From Saturday morning until Sunday evening.
* At 9 PM Thursday the stage was 37.6 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 42.0 feet.
* Forecast to rise above flood stage by Saturday morning and continue to rise 
  near 43.0 feet by Saturday evening. 
* At 43.0 feet...Access to Eureka Landing community stops, with access cut off.

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
 3114 8797 3150 8766                  

$$

FLC091-010353-
/O.CAN.KMOB.FL.W.0025.000000T0000Z-180601T1200Z/
/CRVF1.1.ER.180531T0200Z.180531T0530Z.180531T1222Z.NO/
1023 PM CDT Thu May 31 2018

The Flood Warning is cancelled for
  The Shoal River Near Crestview
* until Friday morning.
* At 9 PM Thursday the stage was 7.7 feet. 
* Flood stage is 8.0 feet.
* At 8.0 feet...Minor flooding of low lying areas.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
837 
WGUS84 KMOB 011516
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1016 AM CDT Fri Jun 1 2018
 

...The flood warning is cancelled for the following rivers in Alabama...
 
  Alabama River Near Millers Ferry Dam affecting Dallas...Monroe and Wilcox 
  Counties.

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC047-099-131-011546-
/O.CAN.KMOB.FL.W.0029.000000T0000Z-180602T0600Z/
/MRFA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1016 AM CDT Fri Jun 1 2018

The Flood Warning is cancelled for
  The Alabama River Near Millers Ferry Dam
* until late tonight.
* At 9AM Friday the stage was 63.3 feet. 
* Flood stage is 66 feet.
* At 66 feet...Farm and pasturelands in the area will flood and cattle should 
  be moved to higher ground.

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
 3184 8756 3215 8749                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 30, 6:46 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, May 30, 6:46 PM CDT, 4 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
646 PM CDT Wed May 30 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...VFR conditions will prevail through much of the
period. Patchy MVFR fog will develop tonight with only isolated
showers and thunderstorms expected on Thursday. /13

&&

.PREV DISCUSSION... /issued 345 PM CDT Wed May 30 2018/

NEAR TERM /Now Through Thursday/...
Persistent mid to upper trof generally stretching from the TN
river valley to the north central gulf coast and offshore will
continue to slowly lift northeast through Thu afternoon as a broad
upper ridge over the lower plains states continues to shift
eastward towards the western gulf of Mexico and lower Ms River
valley. The main upper trof will remain somewhat negatively tilted
through Thu afternoon with main axis slipping just east of the
forecast area by late Thu afternoon with the best lift and forcing
generally along and east of the upper trof through the next 24
hours. At the surface high pressure over the western Atlantic
generally east of the FL/GA coast will continue to build west
towards the north central gulf states through Thu afternoon as the
remnants of Alberto move well north into Canada north of the
Great Lakes. With this pattern expect much less coverage of
showers and thunderstorms across the forecast area beginning this
evening, continuing through Thu afternoon. The best chance for
measurable rain will be mostly over interior sections of the
forecast area through Thu with only a slight chance for showers
and thunderstorms generally along and north of the I-10 corridor
this evening, clearing out overnight, followed by slight chance
pops for most areas including the coast early in the morning, then
followed by better coverage generally along and east of the
Mobile/Tensaw River Delta on Thu. For now most of the model
guidance shows mainly scattered coverage later in the day on Thu.
Similar to today wind gusts to around 30 mph, frequent cloud to
ground lightning and periods of very heavy rain, possible leading
to some minor flooding, will be the main threats with some of the
stronger thunderstorms during the day on Thu. Temperatures will
continue to be near seasonal levels through Thu with lows ranging
from the lower 70s for areas generally north of the I-10 corridor
and the mid to upper 70s for all other areas to the south. Highs
Thu will range from the upper 80s to lower 90s for most areas
generally north of the I-10 corridor and the mid to upper 80s
further south to the immediate coast. 32/ee

SHORT TERM /Thursday night Through Saturday night/...
Mid-level ridge off the coast of Florida works in conjunction with a
shortwave over the Ohio River Valley to advect in dry area locally
over southern Alabama Thursday evening into Friday. This should keep
Friday relatively rain free with isolated chances of afternoon
showers. As the aforementioned shortwave shifts south late Friday
into Saturday. This shortwave drags and east-west orientated surface
boundary across the Gulf Coast. Though the region will still be
relatively dry in the mid-level, low-level moisture will promote
precipitable water values between 1.5-1.7 inches. As a result there
are slightly higher rain chances on Saturday afternoon and evening.
Both Friday and Saturday will see temperatures well above seasonal
normals in the low to mid 90s. DJ/17

LONG TERM /Sunday Through Wednesday/...
A second mid-level shortwave near the Great Lakes develops a cold
front at the surface that extends south through the Lower
Mississippi River Valley. This cold front moves through southern
Alabama Sunday and acts as the lifting mechanism for a line of
convection along the boundary. Models are showing CAPE values above
2500 J/kg in a weakly sheared environment though depending on the
timing when this is coupled with diurnal heating there is potential
for strong storms along the front. On Monday after the front passes
through, the central Gulf Coast and surrounding areas dry out
considerably. An amplifying mid-level ridge builds west of the
Mississippi River allowing for weak north winds. Max temperatures
will still reach the low 90s in the afternoon hours and some widely
scattered showers cannot be ruled out. DJ/17

MARINE...Surface high pressure over the western Atlantic will
build west over the northern and central gulf through the remainder
of the week. This pattern will lead to a light to moderate southerly
flow over the marine area through Friday. Winds will shift mostly
southwest and build to exercise caution levels over the weekend and
into early next week as a weak frontal boundary approaches from the
northwest and interacts with the ridge of high pressure over the
eastern and north central gulf. Winds and waves will be higher near
scattered to numerous showers and thunderstorms through the forecast
period.  32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday evening for ALZ265-266.

FL...High Rip Current Risk through Thursday evening for FLZ202-204-
     206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 30, 4:53 AM CDT, 17 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
453 AM CDT Wed May 30 2018

ALZ265-266-FLZ202-204-206-311000-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
453 AM CDT Wed May 30 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

Storms could be locally strong at times, containing brief strong
wind gusts, locally heavy downpours and frequent lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

Storms could be locally strong at times, containing brief strong
wind gusts, locally heavy downpours and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261>264-FLZ201-203-205-GMZ633-MSZ067-075-076-078-079-
311000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Perdido Bay-Wayne-Perry-Greene-Stone-George-
453 AM CDT Wed May 30 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida, southeast Mississippi and the
coastal waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight.

Storms could be locally strong at times, containing brief strong
wind gusts, locally heavy downpours and frequent lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Storms could be locally strong at times, containing brief strong
wind gusts, locally heavy downpours and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>632-634>636-650-655-670-675-311000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
453 AM CDT Wed May 30 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Frequent lightning activity, brief strong wind gusts and locally
heavy, visibility reducing rains likely in any stronger isolated to
scattered marine storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Frequent lightning activity, brief strong wind gusts and locally
heavy, visibility reducing rains likely in any stronger isolated to
scattered marine storms.

An increase in westerly winds brings a build in seas by the weekend.

In the hours before

Special weather statement, May 30, 6:26 PM CDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
626 PM CDT WED MAY 30 2018

ALZ051-MSZ067-310015-
Choctaw AL-Wayne MS-
626 PM CDT WED MAY 30 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW AND NORTHERN WAYNE COUNTIES UNTIL 715 PM CDT...

At 625 PM CDT, the strong thunderstorms were located along a line
extending from 3 miles south of Alamucha to 6 miles south of Crandall
to 9 miles northwest of Waynesboro, and moving northeast at 15 mph.

The most intense thunderstorm is currently in northern Wayne County
Mississippi.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Butler, Lisman, Silas, Pennington, Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
      3228 8802 3215 8802 3207 8808 3206 8812
      3201 8812 3172 8829 3169 8894 3182 8894
      3185 8865 3190 8847 3231 8842
TIME...MOT...LOC 2325Z 235DEG 13KT 3231 8846 3189 8857 3178 8875
Special weather statement, May 30, 7:13 PM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
713 PM CDT WED MAY 30 2018

ALZ051>053-MSZ067-310115-
Clarke AL-Choctaw AL-Washington AL-Wayne MS-
713 PM CDT WED MAY 30 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTHWESTERN WASHINGTON...NORTHWESTERN CLARKE
AND WAYNE COUNTIES UNTIL 815 PM CDT...

At 712 PM CDT, the strong thunderstorms were located along a line
extending from near Cuba to 5 miles west of Toxey to near Mill Creek,
and moving southeast at 15 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Waynesboro, Butler, Clara, Lisman, Silas, Pennington, Gilbertown and
Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3231 8804 3207 8806 3205 8812 3201 8811
      3199 8806 3178 8808 3143 8875 3143 8879
      3155 8894 3172 8894 3185 8869 3190 8847
      3197 8845 3231 8842
TIME...MOT...LOC 0012Z 299DEG 14KT 3240 8835 3194 8839 3165 8894
Special weather statement, May 30, 9:48 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Mobile AL
948 PM CDT WED MAY 30 2018

MSZ067-075-310345-
Perry MS-Wayne MS-
948 PM CDT WED MAY 30 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN PERRY AND SOUTHWESTERN WAYNE COUNTIES UNTIL 1045 PM CDT...

At 947 PM CDT, the strong thunderstorm was located 5 miles east of
Ovett, or 9 miles north of Richton, moving southwest at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Richton and New Augusta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3143 8915 3143 8894 3158 8894 3147 8880
      3143 8882 3143 8884 3138 8884 3115 8895
      3127 8915
TIME...MOT...LOC 0247Z 040DEG 15KT 3148 8894

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:13 PM CDTSpecial Weather StatementMOBChoctaw62 min
May 30, 7:30 PM CDTAreal Flood AdvisoryMOBChoctaw, Washington3 hr
May 30, 10:51 PM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox4 days
May 31, 2:42 PM CDTSpecial Weather StatementMOBBaldwin48 min
May 31, 3:27 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
May 31, 3:48 PM CDTSpecial Weather StatementMOBEscambia57 min

Nearby

River Flood Warnings in Alabama, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.